Products 1-2 of 2
Show
Acetaminophen caplets non aspirin extra strength pain reliever 500mg  , Pain and Fever
Retail: $3.29
Our Price:$1.73
You Save: (47.4%)
Availability: In Stock
Acetaminophen Pain Reliever
    Temporary relief of minor aches and pains associated with a cold, flu, headache, muscular aches, backache and minor arthritis pain.
    Pharbetol Acetamin extra strength tablets, Pain and Fever.
    Retail: $26.29
    Our Price:$11.33
    You Save: (56.9%)
    Availability: In Stock
    Acetaminophen Pain Reliever
      Contains no aspirin, pain reliever and fever reducer.